# SDR CA991208063

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 2460 · DC Power Distribution System
- Part: Dc Power
- Condition: Failed
- Location: Electrical Sys
- Part time: 4,434 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COMPLETE DC POWER FAILURE DUE TO LIGHTNING STRIKE EXPERIENCED.  PART TC:  6,665.
